# SDR DL76S992342

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300323
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN STRINGER 39L AT STATION 1540 AND WAS BEYOND ALLOWABLE LIMITS.  A REPLACEMENT SECTION OF STRINGER WAS SPLICED IN PER SRM 53-00-03-2-202.
